Jump to content
Important Survey - Please Participate ×

Should I test out 1 Ativan?


[Ma...]

Recommended Posts

ok, I just read that another guy here had high blood pressure like I am having now along with body aches, and he said he took another ativan at the emergency room and all his symptos went away thus telling him he was still in withdrawl:

 

I still have a few ativan actually left, so here is my question, should I try to see my Dr tomorrow or test the theory and take 1 ativan and see if my symptoms go away?

 

Would 1 ativan put me back on full withdrawl?

Link to comment
Share on other sites

While I don't think that one Ativan is going to put you back into WD the thing is what is going to happen the next time. I have high blood pressure and I never had it before until I started WD. My doctor put me on klondine for it. So probably if you take the Ativan the high BP is going to return later on. High BP is a serious problem so see the doctor and he will prescribe something for that problem that will be a forever solution.
Link to comment
Share on other sites

I didn't sleep for months. Then I found ONE Xanax.25. My wife had an adult 4 y/o for months. Bad mistake. She calls the period the "Dark Ages". lol
Link to comment
Share on other sites

ok, I just read that another guy here had high blood pressure like I am having now along with body aches, and he said he took another ativan at the emergency room and all his symptos went away thus telling him he was still in withdrawl:

 

I still have a few ativan actually left, so here is my question, should I try to see my Dr tomorrow or test the theory and take 1 ativan and see if my symptoms go away?

 

Would 1 ativan put me back on full withdrawl?

     

 

My Doctor gave me a Clonidine Patch at the beginning of my Cold Turkey Withdrawal as my Blood pressure was very high, he also gave me "Flexeral".  Both good meds but Clonidine when you stop using it can spike your Blood Pressure to dangerous levels and that can possibly cause you to have a heart attack or stroke, also Flexerel has withdrawal problems and doesn't agree with everyone.  I use "Ask A Patient" to check on what people are saying about the drugs they are taking.  I feel that the nightmare of withdrawing from Valium is enough for me to deal with at the present and don't want to use a drug that just masks the symptoms and then has it's own set of problems.

Link to comment
Share on other sites

yeah I am trying to make appointment now to see Dr, just waiting for a call back now, Also I have no Idea why when I do Sleep My Sleep feels like crap, Like Im not getting past at least stage 2 of sleep...

 

I took Nyquil and made me feel bad so Last night I took Remeron and of course I still feel awful and y BP is still high so obviously my sleep was bad, is it possible that high BP can cause really poor sleep?

Link to comment
Share on other sites

Well I just took my 1mg ativan, just going to ake it once to see if My BP drops and symptos go away abit....I'm not going to take it again I just wanna try to see if stuff does go away some if that means withdrawl is still happening
Link to comment
Share on other sites

Well I just took my 1mg ativan, just going to ake it once to see if My BP drops and symptos go away abit....I'm not going to take it again I just wanna try to see if stuff does go away some if that means withdrawl is still happening

 

I was just scrolling down to hit reply to respond to your first post. I was going to say I personally would not take the 1 mg, but i see that is too late. My guess is that it will bring you some relief, and thus show you that it is withdrawal.  That is if you had not reached tolerance before you stopped.  If it does bring you relief it will probably be short lived.  Yes, high blood pressure can cause for miserable sleep. I know this first hand. I have high blood pressure, although it is pretty much always in the normal range with medication. When I was in my acute period of withdrawal i had extremely high blood pressure, and ended up in the ER several times with a BP of  something like 210/115. They would start a IV of I don't know what to bring it down and release me when the top number was below 169. I don't remember what the bottom number needed to be. Anyway, I slept horribly during the first few months and I contribute most of it to high BP.  It was never below 155/90 for the first few months. My resting pulse during the first month averaged about 125.  Once my blood pressure went down to a normal reading I was finally able to sleep much better, but those first few months were horrible.

Link to comment
Share on other sites

Well Here is an Update:

 

I took the 1mg Ativan, then I went to dr like an hour later.....I took my BP and it was 122/78.....Before I took the Ativan today it was 155/104, but then I tried my Machine at home when I came back and it said 136/96

 

So yeah who do I even believe?

Link to comment
Share on other sites

MY BP is still Kinda up 144/90, But somehow I slept last night without a med, the sleep quality sucked but I did sleep....the only thing I took was the ativan earlier in the day, wonder if thats how I actually slept though it sucked
Link to comment
Share on other sites

Well last night was basically just on and off up and down sleeping, nothing really long, and my BP today seems kinda odd, 131/98, top number isnt bad but bottom is
Link to comment
Share on other sites

It's really The Suck, isn't it bro? If the Drs act like your BP and P being high is normal it's because it is. I used to worry about it until I realized that just made it worse. Try and ignore it, be sure to exercise. For me all the weird symptoms that no Drs were aware of-especially those treating me. I found why I had all this crap and I feel freshly betrayed. I hope you have decent med support. Hang in there-get mad at the little fuckers (the Benzos...get mad at the medical personnel NOT advisable-lol). Hang in there and have a good weekend!
Link to comment
Share on other sites

yeah thanks man, yesterday I tried a Vistaril since its not a benzo, it made me kinda tired but as usual whatever sleep I did get was really crappy and today my BP is still 140/93 so still kinda high
Link to comment
Share on other sites

  • 3 weeks later...
×
×
  • Create New...